# SDR 2015FA0000092

- Difficulty date: February 28, 2015
- Submitted: March 18, 2015
- Operation: General aviation
- Aircraft: N8734E
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635208
- Engine: Lyc IO360C1C
- Engine time: 5,733 hours, 286 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT .  ENGINE BEGAN TO RUN VERY ROUGH.  ACFT RETURNED TO AIRPORT, ENGINE WAS SHUTDOWN ON RUNWAY.  INSPECTION OF ENGINE FOUND NR 1 CYLINDER SEPARATING FROM CASE, CYLINDER HOLD DOWN NUTS SHEARED OFF, ALL EXCEPT AFT LOWER HOLD DOWN NUT, AND STUD WAS BENT.
